MAUDE Adverse Event Report: INSET¿; INSET I 60/9 PINK

INSET¿; INSET I 60/9 PINK
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced kinked cannula issue after the removal of the set.Reportedly the blood glucose level of the patient was 800 mg/dl and had positive and large ketones.She was confused which was a symptom of her high blood glucose levels.Subsequently, she was hospitalized and received insulin as corrective treatment.She remained on the pump and was hospitalized for three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/9 PINK
MDR Report Key8538426
Report Number3003442380-2019-01290
Device Sequence Number16221641
Product Code FPA
UDI-Device Identifier05705244006942
UDI-Public05705244006942
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2017
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1